Volume 5, Issue 4
A New Composite Quadrature Rule

Weiwei Sun and Qian Zhang

10.4208/aamm.13-13S10

Adv. Appl. Math. Mech., 5 (2013), pp. 595-606.

Preview Full PDF BiBTex 2 267
  • Abstract

We present a new composite quadrature rule which is exact for polynomials of degree 2N+K-1 with N abscissas at each subinterval and K boundary conditions. The corresponding orthogonal polynomials are introduced and the analytic formulae for abscissas and weight functions are presented. Numerical results show that the new quadrature rule is more efficient, compared with classical ones.

  • History

Published online: 2013-08

  • AMS Subject Headings

65M10, 78A48

  • Cited by